# SDR IPXA20110823001

- Difficulty date: August 23, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 19,106 hours, 12,556 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FWD CARGO COMPARTMENT FUSELAGE FRAME AT STA 660 AT 24R HAS DENT IN FREE FLANGE.  REMOVED DENT DAMAGE AND INSTALLED REPAIR ANGLE IAW EA 111107 IR AND EO B757-5310-44328.
